MAUDE Adverse Event Report: UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX

UNOMEDICAL UM-D MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX
Model Number MMT-975A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united arab emirates.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united arab emirates.It was reported that the patient experienced that infusion set cannula was fired before insertion which occurred on (b)(6) 2025.No further information was available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: revision 21 of (b)(4) does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of (b)(4).Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003343, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6003343 was manufactured according to the work instruction (wi) version 69 and manufactured in the line li103 on 29-jan-2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21992201
Report Number3003442380-2025-08431
Device Sequence Number18262642
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-975A
Device Lot Number6003343
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown